MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SOLO; CANNULA, OPHTHALMIC

JOHNSON & JOHNSON SURGICAL VISION, INC. SOLO; CANNULA, OPHTHALMIC
Model Number OPOIA2045D
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown, as information was requested, and not provided.Section b3 date of event: unknown/not provided.Section d4: lot #: unknown/not provided.Section d4: model # unknown/not provided.Section d4: catalog # unknown/not provided.Section d4: expiration date: unknown, as the serial number of the device was not provided.Section d4: udi #: a complete udi # is unknown as product serial number was not provided.Section d6a: if implanted, give date: not applicable, as the irrigation/aspiration tip is not an implantable device.Section d6b: if explanted, give date: not applicable, as the irritation/aspiration tip is not an implantable device.Section h3: the irrigation/aspiration tip was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h4.Device manufacture date: unknown, as the serial number of the device was not provided.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
Customer reported that the tip of their ia handpiece broke off and requested a replacement.No further information provided.
 
Additional Manufacturer Narrative
Section h11: additional data, additional information was received, customer reported the solo lot # 071575 (opoia2045d - i/a hp 20 ga 45 degree silicone sleeve tip.) was tip with the issue.Section d1: brand name, solo.Section d2: d2a.Common device name, cannula, ophthalmic.Section d2: d2b.Device product code, hmx.Section d4: model number, opoia2045d.Section d4: catalog number, opoia2045d.Section d4: lot number, 071575.Section d4: primary unique device identification (udi) number (b)(4).All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
SOLO
Common Device Name
CANNULA, OPHTHALMIC
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21068615
Report Number3012236936-2025-000002
Device Sequence Number8409463
Product Code HMX
UDI-Device Identifier05050474521049
UDI-Public(01)05050474521049(17)991231(10)071575
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K121721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPOIA2045D
Device Catalogue NumberOPOIA2045D
Device Lot Number071575
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IRRIGATION/ASPIRATION HANDPIECE SN UNKNOWN
Patient SexPrefer Not To Disclose